Jump to ContentJump to Main Navigation

99,00 € / $149.00 / £75.00*



See all formats and pricing

Institutional Subscription
€ [D] 459.00 / US$ 689.00 / GBP 345.00*
Individual Subscription
€ [D] 99.00 / US$ 149.00 / GBP 75.00*
Institutional Subscription
€ [D] 459.00 / US$ 689.00 / GBP 345.00*
Individual Subscription
€ [D] 459.00 / US$ 689.00 / GBP 345.00*
Print + Online
Institutional Subscription
€ [D] 549.00 / US$ 827.00 / GBP 412.00*
Individual Subscription
€ [D] 549.00 / US$ 827.00 / GBP 412.00*
*Prices in US$ apply to orders placed in the Americas only. Prices in GBP apply to orders placed in Great Britain only. Prices in € represent the retail prices valid in Germany (unless otherwise indicated). Prices are subject to change without notice. Prices do not include postage and handling. RRP: Recommended Retail Price.

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Howie, James / Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year

IMPACT FACTOR increased in 2014: 0.443
5-year IMPACT FACTOR: 0.493

SCImago Journal Rank (SJR) 2014: 0.831
Source Normalized Impact per Paper (SNIP) 2014: 0.804
Impact per Publication (IPP) 2014: 0.411

Mathematical Citation Quotient (MCQ) 2014: 0.48

Aims and Scope

The Journal of Group Theory is devoted to the publication of original research articles in all aspects of group theory. Articles concerning applications of group theory and articles from research areas which have a significant impact on group theory will also be considered.

Instructions for Authors

Submitting an article

... is done electronically by emailing a PDF file directly to the Editor most closely associated with the topic discussed.

Contributions submitted to this journal must be written in clear and concise English. Only unpublished material can be accepted. The decision on the acceptance is taken after a peer-reviewing procedure. After the acceptance of an article, authors will be able to decide whether they want their article to be published traditionally with no page charges, or to be published open access under a creative commons license.

The first page should contain the title of the paper, authors' names and addresses, with e-mail addresses if possible, a suggested running title of less than 70 characters, and a brief but informative abstract.

Please do not submit source files for manuscripts until requested to do so. However, when papers are accepted, source files will be needed. Please keep formatting macros to a minimum, to make conversion of files more accurate. Do not worry about chapter headings, running titles, bad page breaks, etc. and avoid adding extra space and using glue to improve the appearance of the manuscript. Please ensure that the material has been carefully proof-read and that all input and style files used are made available to the publishers.

Each article

... must begin with an abstract of less than 150 words. The abstract must be followed by an appropriate classification according to MSC 2010 (Mathematics Subject Classification) and a list of 3 to 6 keywords. The short title for the running head should contain at most 80 characters, spaces inclusive.

Authors are asked to follow a few basic guidelines while formatting their paper for publication, in order for the journal to be as homogeneous in appearance as possible. Please download the LaTeX class file and the respective sample file including the instructions for formatting here.

The affiliation, postal and electronic addresses of all authors should be placed at the very end of the paper.

Figures must be of sufficiently high resolution (minimum 600 dpi). Lettering of all figures within the article should be uniform in style (preferably a sans serif typeface like Helvetica) and of sufficient size (ca. 8 pt.). Uppercase letters A, B, C, etc. should be used to identify parts of multi-part figures. Cite all figures in the text in numerical order. Indicate the approximate placement of each figure. Do not embed figures within the text body of the manuscript; submit figures in separate files. In a TEX document EPS files may be incorporated into the TEX file by using one of the standard macro packages.

Provide a short descriptive title and a legend to make each figure self-explanatory. Explain all symbols used in the figures. Remember to use the same abbreviations as in the text body.

Authors are encouraged to submit illustrations in color if necessary for their scientific content. Publication of color figures is provided free of charge both in online and print editions.

References should be collected at the end of the paper, numbered with Arabic numerals in alphabetical order of the authors' names and surrounded by square brackets. Please use abbreviations for titles of journals in accordance with those listed in Mathematical Reviews.

o Articles in journals:

[1] A. Carbonaro, G. Metafune and C. Spina, Parabolic Schrödinger operators, J. Math

Anal. and Appl. 343 (2008), 965-974.

o Articles ahead of print:

[2] D. Farley and L. Sabalka, Presentations of graph braid groups, Forum Math. (2010), doi: 10.1515/FORM.2011.086.

oBooks and Monographs:

[3] I. M. Isaacs, Character theory of finite groups, AMS Chelsea Publishing, 2006.

o Chapters:

[4] T. De Medts, F. Haot, R. Knop and H. Van Maldeghem, On the uniqueness of the unipotent subgroups of some Moufang sets, in: Finite Geometries, Groups, and Computation, pp. 43-66, de Gruyter, Berlin, 2006.

Galley proofs

... will be sent to all authors in due time with a request to carefully check them.

After publication

... each author will receive a PDF file of the final version for private use only.

Open Access

Upon acceptance for publication, authors may sign up for open access by downloading the De Gruyter Open Library License Agreement, and submitting the completed agreement along with their corrected proofs.

The authors, or their institutions or funding agencies, are required to pay an access fee. This fee is 1,750 Euro (currently $2,450).

Back Issues

Details on availability and prices of recent back volumes and issues will be provided on request from customerservice@degruyter.com. All volumes of the majority of our journals* with the noted exception of the current volume are being offered by

Schmidt Periodicals GmbH, Bad Feilnbach
Tel.: (+49) 80 64 – 221
Fax: (+49) 80 64 – 557
Email: schmidt@periodicals.com

Schmidt Periodicals

(* For periodicals not included in this agreement, please refer to the distribution address provided by the link "Back Issues" on the homepage of the periodical.)

Journal of Group Theory is covered by the following services:

  • Baidu Scholar
  • Celdes
  • CNKI Scholar (China National Knowledge Infrastructure)
  • EBSCO - Academic Search
  • EBSCO - Advanced Placement Source
  • EBSCO - MegaFILE
  • EBSCO - TOC Premier
  • EBSCO Discovery Service
  • Elsevier - SCOPUS
  • Gale/Cengage
  • Google Scholar
  • J-Gate
  • JournalTOCs
  • Mathematical Reviews (MathSciNet)
  • Naviga (Softweco)
  • Primo Central (ExLibris)
  • ProQuest - Deep Indexing: Computing
  • ProQuest - Deep Indexing: Math & Statistics
  • ProQuest - Deep Indexing: Science Journals
  • ProQuest - Engineering Research Database
  • ProQuest - High Tech Research Database
  • ProQuest - Illustrata: Natural Sciences
  • ProQuest - Technology Research Database
  • ReadCube
  • ResearchGate
  • SCImago (SJR)
  • Summon (Serials Solutions/ProQuest)
  • TDOne (TDNet)
  • Thomson Reuters - Current Contents/Physical, Chemical and Earth Sciences
  • Thomson Reuters - Journal Citation Reports/Science Edition
  • Thomson Reuters - Science Citation Index
  • Thomson Reuters - Science Citation Index Expanded
  • Ulrich's Periodicals Directory/ulrichsweb
  • WorldCat (OCLC)
  • Zentralblatt Math (zbMATH)


Prof. Dr. Christopher Parker
School of Mathematics
The University of Birmingham
Birmingham B15 2TT

Professor Dr. John S. Wilson
Mathematical Institute
University of Oxford
Andrew Wiles Building
Radcliffe Observatory Quarter
Woodstock Road
Oxford OX2 6GG

Managing Editors

Prof. Dr. James Howie
Department of Mathematics
Heriot-Watt University
Colin Maclaurin Building
Edinburgh, EH14 4AS

Evgeny Khukhro
Sobolev Institute of Mathematics
630090 Russia

Prof. Dr. Linus Kramer
Mathematisches Institut
Fachbereich Mathematik und Informatik
Universität Münster
Einsteinstraße 62
48149 Münster

Editorial Board

Miklós Abért
Alfred Renyi Institute of Mathematics
13-15 Realtanoda utca
1053 Budapest

Alexandre Borovik
University of Manchester
School of Mathematics
Oxford Road
M13 9PL
United Kingdom

Nigel Boston
Department of Mathematics
University of Wisconsin
Madison, WI 53706

Timothy C. Burness
School of Mathematics
University of Bristol
Bristol BS8 1TW

Pierre-Emmanuel Caprace
Université catholique de Louvain - IRMP
Chemin du Cyclotron 2, box L7.01.02
1348 Louvain-la-Neuve

Robert Guralnick
Department of Mathematics
University of Southern California
Los Angeles, CA 90089-2532

Andrei Jaikin-Zapirain
Departamento de Matematicas
Universidad Autonoma de Madrid
Campus de Cantoblanco s/n

Radha Kessar
Department of Mathematics
City University London
Northampton Square
London EC1V 0HB

Dessislava H. Kochloukova
Departamento de matematica, UNICAMP
Rua Sergio Buarque de Holanda, 651
Cidade Universitaria "Zeferino Vaz"
Campinas, SP, CEP 13083-859

Andrea Lucchini
Dipartimento Di Matematica
Università di Padova
Via Trieste, 63
35121-I Padova (Italy)

Gunter Malle
Fachbereich Mathematik
TU Kaiserslautern
Postfach 3049
67653 Kaiserslautern

Alexander Olshanskii
Vanderbilt University (USA) and
Moscow State University (Russia)

George Willis
University of Newcastle
Callaghan 2308

Pavel A. Zalesskii
Department of Mathematics,
University of Brasilia

Please log in or register to comment.